its been a few days, ive just been so into my own head. ive gotten so much advice so many tapers, and i cant seem to keep it together. i dont like this, up and down up and down. the hard part is the wds, i use the zofran and it works, i really want to use it but the reprucussions isnt worth it. the constipation does not help at all. but id deal with wds before constipation cause its no fun at all. id like to leave my job for some time, but a job in this company is very hard to come by. its nation wide, great benefits, retirement, 401 k, and much more. im gonna trudge this thru, and i know ill get there, some times quickly, sometimes slowly, those of you who know bill w, and whos been in and out of the rooms know exactly what im saying. i can be my worse enemy and critic, and that dont help none. the day will come when im pill free, i am still cutting back a little at a time, 2.5, 1/4 a pill twice a day out of my 4 doses. so thats 5mg a day. i take aleve for body aches, lots if tokuhan pain patches, and tiger balm. today i was in my dark room, watching movies, stretching and as irritated as can be. but i didnt take more then i should have wich is my usual pattern so that should count as a positive for me. gonna have a cup of coffee, pray to my man above, and do my devotions while listen to worship music. till the next time family, leanne
Checking in, havnt been up to anything, barely get myself to work or out of bed, then stay asleep?
- 9 Feb 2012 by Anonymous
- 9 February 2012
Added 11 Feb 2012:
thanks family for all the support and suggestions, so what im doing rite now is gonna look at all avatars of friends whove done tapers, who has different taper plans, and copy all the different taper plans and see which one best suits me. there has to be one out there that will work for me. i talked to my husband and rite now im at a point i may go to my dr and ask for a sick note, take sick leave and admit myself into the castle medical center detox center here in kailua hawaii, go thru the days of complete hell, but come out feeling better and detoxed. and then go from there, keep a close contact with all my sober support, go to meetings and not make this stupid mistake again. that may be the only route for me now. ill keep you all posted, take care, leanne
Added 12 Feb 2012:
just a quick update, i am so happy to say, i dropped 2.5 mg today at my evening dose. not much to some, but a milestone for me. the only thing thats im suffering from now is insomnia. talk you all tomorrow, leanne
I am good friend's with Bill W!!! For 26 years now, off and on,more off than on, sadly... reach out to whomever and do what you can, ONE DAY AT A TIME!!! One hour at a time if you need! You are getting there and that's what counts! We are our worst enemy, and I think addiction is a curse! But for the grace of God, abstinence is our only cure!! (I was working with a severly obese woman, food addict... imagine that one? Your addiction is forever on that one, truly heartbreaking... ) Keep it up girl, this didn't happen overnight, it doesn't go away overnight... sending light and love..
Hi Leanne, I haven't answered for a few days, because yoou know how I fell about your taper, & so do alot of others., but you hit on something today in your post you haven't before. YOU HATE TO GO TO WORK! Is part of this maybe because you don't want to feel like going to work? It can be a physchosymatic thing too.Have you talked to anyone about this like a therapist? It could probably help you a lot. I know you mentioned staying in your room for a couple of days so you must have called in sick or it was a weekend or something. I really think especially if you are still working at a rehab center it can't hurt you to ask for help there or by a private therapist to find out why you can't seem to drop anymore. I can't believe it is all withdrawals on the dose you are still on. Just my thoughts sweetie. You have my best interests out there for you... Mary
Oh dear Leann... don't know how to help you. I know you must be confused. I think the best way to proceed... just an idea... but perhaps you should write down each taper plan recommended, look at them, write plus and minuses, and then decide on ONE and stick with ONLY that one. Thinking of all of them together is confusing and will make you confused and then will have you doing absolutely nothing... so concentrate on only one... and do it well... l.i think you will have more success that way.
As always I will keep u n my prayers... love, pup
I'm not sure if this will help or not, but I just quit cold turkey. It really sucked the 1st week! But I'm so surprised at how quickly I've had a turn around! I take prozac for my depression, (which was not due to my addiction) and I take one xanax at night for sleep. I had those feelings or not wanting to get out of bed, or going to work. I didn't realize it was the Norco causing it! And as far as the constipation, now that my system is free of the drug I'm regular! Which after a year is a miracle! You may want to have your iron checked as well. I found out after my open heart surgery I was severely anemic, and only mega doses of iron helped the constipation oddly enough!I hope that for your sake you choose to either just quit or do a significant taper. It seems that the dragging out is not helpful for you :-( I send you love and light and blessings on your journey
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prozac makes me fall asleep so I adjusted when I take it so I fall asleep at bed time, not early in?
Posted 2 Mar 2012 • 2 answers
Posted 9 Jul 2013 • 1 answer
Posted 21 Feb 2014 • 1 answer
Posted 27 Feb 2014 • 3 answers
Posted 5 Mar 2016 • 1 answer